# SDR ASAA2017010719260

- Difficulty date: January 7, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 34,320 hours, 10,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN BY R1 DOOR DETACHED.  ACFT GROUNDED. REMOVED, REPLACED, AND TESTED THE SIGN ASSY L1186 IAW AMM 33-51-01-960-802,  OPS NORMAL.
